Meds, Mind, Body & Benefits > Nutrition & HIV

Glutamine and Nausea

(1/1)

pozzitive:
I started taking L-Glutamine daily (about 10g) to help me with my work out routine, but lately I have been feeling an occasional mild nausea and I was wondering if it could be related?

I will stop and see if it fixes the problem.

Has anyone experienced that?

aaware72:
I use about 20g a day with no problems. 

harleymc:
Glutamine can play havoc with cholesterol levels, if you decide that you 'must' take it get your cholesterol and blood fats monitored regularly.

Lorenzopier:
I too experience nausea when using glutamine and have had to stop using it.It is not yet fully understood why some people experience this side effect.I only expereince this side effect when I am using the glutamine in combination with Haart.The use of NAC will elevate circulating blood glutamine levels to a small degree.Glutamine can slightly modify blood lipid profiles in certain individuals who are on Haart. Maintaining normal ranges is easily accomplished by adding a phytosterol to your program.

Navigation

[0] Message Index

Go to full version